Waves
Aspirfree™ Sinus

Aspirfree™ Sinus


Extra Strength. For the temporary relief of minor aches, pains, headaches, nasal congestion associated with sinusitis. Contains: Acetaminophen 500 mg., Pseudoephedrine Hydrochloride 30 mg.


Order# Item Box Unit Price
6515SM 50 x 2 100 48 Call for Price
6515MD 100 x 2 200 24 Call for Price
6515XL 500 x 2 1000 5 Call for Price